# SDR 2005F00041

- Difficulty date: March 3, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N3796C
- Make and model: Cessna 402B
- Aircraft serial: 402B0803
- Aircraft time: 7,017 hours
- Engine: Cont TSIO520E
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCFS290D7
- Part serial: 770077
- Condition: Seized
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT, THE RT ENGINE BEGAN TO LOSE RPM. THE PILOT PUSHED THE PROPELLER CONTROL LEVER ALL THE WAY FORWARD TO MAX RPM WITH NO CHANGE. THE PILOT DESCENDED AND MADE AN UNEVENTFUL LANDING. THE RT ENGINE QUIT ON ROLL OUT AND THE RT PROPELLER WENT INTO FEATHER. THE PROPELLER GOVERNOR WAS REMOVED AND APPEARED TO HAVE AN INTERNAL FAILURE. A SERVICABLE GOVERNOR WAS INSTALLED AND OPS CHECKED OK.
